

## Group Fitness Schedule SUMMER 2018 (revised 6-28-18)

-4411								
TIME	Monday	Tuesday	Wednesday	Thursday	Friday	Saturday		
5:30 AM	R.I.P.P.E.D. Room 2 - Claudia (starts July 9)	Core & More Room 2 - Peggy (thru summer)	Check out Facebook for our BootCamps that happen	Circuit Mash-up Room 2 - Peggy (thru summer)	Hurricane Room 2 - Suzanne (starts July 13)	8:00 AM	Zumba Rm1 - Various	
5:45 AM	Room 2 - Claudia (starts July 9)	Group Cycle	throughout the year.	MOi Cycle	Room 2 - Suzanne (starts July 13)	9:00 AM	Group Cycle	
7:30 AM	Flexible Strength	Cycle Studio- Suni	Yoga Stretch	Cycle Studio-Suni Flexible Strength			Cycle Studio -MAYA	
8:30 AM	Room 1 - Miriam		Room 1 - Wanda	Room 1 - Miriam		_	Pool - Miriam	
0.00 /41		Yoga Room 1 - Lisa S.		Cardio Circuit Room 1 - Brian	Yoga Room 2 - Lisa S.		R.I.P.P.E.D. Room 2 -see live schedule	
		Group Cycle		MOi Cycle(55min.class)	Group Cycle	10:15 AM	Yoga Room 2 - see live schedule	
8:45 AM	Cardio Circuit 30 minutes Room 1 - Winnie	Cycle Studio-Maya		Cycle Studio-Maya	Cycle Studio - Dorothy			
						Sunday		
9:00 AM	Group Cycle		Group Cycle			2:30 PM	Group Cycle 45 Cycle Studio - Penny	
			R.I.P.P.E.D.	If you are new to cycle,		3:30 PM	ZUMBA	
			Room 2 - Robin Aqua Fitness Pool-Penny	please come 10 minutes early for bike set up		4:00 PM	Room 2 - Courtney Aqua Stand Up (check flyers) FEE CLASS-Various	
9:30 AM	Aqua Fitness Pool - Colby	Cardio Strength Room 2 - Allison		Yoga Room 1 - Jessica	Step Fitness-1 hr Room 2- Lisa M.	4:30 PM	Yoga Room 1 - Various	
	Yoga Strength	During Group Aqua Classes - Allo	or Pool Activities ow 10 minutes for Aqua class set up al class start time	Aqua Fitness		5:00 PM	Aqua Stand Up (check flyers) FEE CLASS-Various	
9:45 AM					Aqua Fitness Pool - Penny	Find progr events	up to date amming and on Facebook - ness Center	
10:15 AM			Pilates					
10:30 AM	SilverSneakers® CardioFit	Aqua Fitness	Room 1 - Maya SilverSneakers® CardioFit	Aqua Abs (30 minutes)		for chai to cl specialty	ll gym signage nges/additions asses or for programming.	
	Room 2 - Wanda Aqua Abs (30 minutes)	Pool - Colby	Room 2 - Kathy	Pool - Colby			cates new class r change	
11:00 AM	Pool - Colby	SilverSneakers® Stability Room 2 - Wanda		SilverSneakers® Stability Room 2 · Wanda /Winnie	SilverSneakers® CardioFit Room 2 - Wanda/Winnie		eakers classes PURPLE	
11:30 AM	SilverSneakers® Classic	Room 2 · wanda	SilverSneakers® Circuit	Room 2 - wanda / winnie	SilverSneakers® Splash (in the pool)		ua classes n BLUE	
12 NOON	Room 2 - Brenda	SilverSneakers®	Room 2 - Robin	SilverSneakers®	Pool- Miriam SilverSneakers®	FEI in GRE	E CLASSES EN - see front desk	
12:30 PM	SilverSneakers®	Yoga Room 2 - Sandra	SilverSneakers®	Yoga Room 2 - Sandra	Circuit - Room 2 - Robin		minute	
	Circuit Room 2 - Sandra		Classic Room 2 - Sandra			hiah	lasses lighted in	
1:00 PM					Clogging Guest instructor - Elaine - Room 1	green. Try 1 for a quick workout		
1:30 PM		Zumba Light		Zumba Light	duest instructor - chame - Room -	or ta	ag 1 onto her class	
2:30 PM		Room 2 - Diane TAI CHI		Room 2 -Paula			nild's Play:	
		Room 2 - Sandra EVENING CLASSES			Limit Child's Play to 2 hours per day			
4:30 PM					Restorative Yoga	8:15	<b>on - Thurs:</b> am - 1:00pm; pm - 8:00pm	
5:30 PM	Sports Conditioning	30 Minute Abs	Hard Bodies	BARRE ABOVE	Room I - Jessica		<b>Friday</b> am - 1:00pm;	
	Room 2 - Dwight	Room 2 - Brian	Room 2 - Dwight	Room 2- Cheryl (JULY ONLY)			pm - 7:00pm Saturday	
6:00 PM	Room 1 - Lisa M.						am - 1:00pm IDAY CHILDCARE	
0.00 PW	Group Cycle Cvcle studio - Adam	Cardio PLUS Room 1 - Chervl / Heather	R.I.P.P.E.D.	Aqua Fitness Pool - Miriam				
	Aqua Fitness Pool - Kelsie	Group Cycle	Yoga 4 Dudes Education Room - Jef		All Classes are unless othe	e 45-55 erwise n	minutes oted.	
6:15 PM		РИМР	Aqua Zumba	Circuit Training	Gym Hours	of Ope	ration:	
		Room 2- Brenda Yoga Flow (no class 1st Tues of month) Carol - Education Room	Pool - Carol	Room 1 - Carmen Step Fitness Room 2 - Cheryl	Friday 5:00	Mon-Thurs 5:00am - 9:00pm Friday 5:00am - 8:00pm		
6:30 PM	ZUMBA 45	Aqua Kickbox Miriam - Pool	HIP HOP Cycle	YOGA no class 1st Thurs of month	· ·			
	Room 2 - Carol HIIT - The Basics (6:40pm)	IVIII Iam - 12001	Suzanne - Cycle Studio HIIT-30 Minutes (intense class)	Theresa - Education Room	All classes/instruct		to change.	
7:15 PM	Room 1 - Brian		Room 2 - Brian		Facebook: Wellness Center Navicent Health <b>3797 Northside Drive, Macon GA</b> 478-477-2300 www.navicenthealth.org/wellnesscenter			
7:30 PM	Yoga- 1 hour				Live Schedule Now on Facebook - click on Schedule tab			
	Room 1 - Jef				-			